# SDR P9RA20040021

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 10306
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE. L1 DOOR SLIDE INADVERTENTLY DEPLOYED BY MAINTENANCE. REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 256601
